# SDR DALA2018052503587

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: 1460
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME, BS 1460, RBL 1 TO RBL 5 HAD CORROSION ON THE FWD SIDE.  REPAIRED THE FRAME IAW  ERA 564989-14,  REV 0, AND ERA 564989-14 , REV ORIGINAL.
